# SDR EIAA980165

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Chord
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, RT WING WBL 235.2, CRACKED AND BROKEN UPPER 'T' CHORD.  REPAIRED 'T' CHORD PER ECRA 481-57-119-2.  (M)
